MathSciNet Relay Station
MathSciNet bibliographic data
MR1947915 37F10 (30D05 33E05 37A25 37F50)
Hawkins, Jane; Koss, Lorelei Ergodic properties and Julia sets of Weierstrass elliptic functions. Monatsh. Math. 137 (2002), no. 4, 273–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement